# SDR TIMA20230125001

- Difficulty date: January 25, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N216CS
- Make and model: Beech 99
- Aircraft serial: U216
- Aircraft time: 29,572 hours, 36,984 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Wire
- Part number: NOTREPORTED
- Condition: Broken
- Location: Not Reported
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AFTER DEPARTING SLC WHILE PILOT SMELLED BURNING ELECTRICAL FUMES DURING THE CLIMB TO 10,000 MSL. HE TURNED OFF THE NON-ESSENTIAL ELECTRONIC AND RAN THE EMERGENCY CHECKLIST FOR ELECTRICAL FIRES. THIS DID NOT PRODUCE ANY CHANGE SO HE CANCELLED THE FLIGHT AND RETRUNED TO KSLC IMMEDIATELY.
